New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
does anyone suffer with a rash
2 Replies
vlg - August 15

hi is itchy skin and rashes associated with fibro please?
I have fibro am on amitrip and tramadol and paracetamol could thet be the cause ? or could this be something completely different??
thanks for reading this

 

VictoriaB - August 16

Rashes are a part of Fibro. but you need to make sure that the SE of your meds do not cause a rash, I believe they do if I renenber right, I keep some type of blister like bumps, a new one about every day or so and man do I itch before thet come up. Check with your provider on your next visit-V

 

vlg - August 16

will do V.. I am covered all over my stomach, my lower back and bottom and on my legs..its driving me insane
Thanks

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question